# SDR TWRA9701

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 5524280102
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H, B

## Discrepancy

DURING CLIMB-OUT, AFTER TAKEOFF CREW SMELLED ELECTRICAL EQUIPMENT BURNING.  FLIGHT OFFICER HAD OFF FLAG ON VOR OPENED C/B'S AND SMELL WENT AWAY SUSPECT F/O VOR.  INSPECTED PILOT'S OVERHEAD PANEL (P10) AND FLIGHT OFFICERS (P3) PANEL.  FOUND NORMAL.  INSPECTED VOR/ILS RECEIVER RACK NO FAULT FOUND.  REMOVED AND REPLACED F/O RECEIVER AS PER MM 34-31-02 PERFORMED AS PER 34-31-02.  (M)
